User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Behme, A. and Lindner, A. 
Title:
On exponential functionals of Lévy processes 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Theoretical Probability 
Year:
2015 
Journal volume:
28 
Year / month:
2015-06 
Quarter:
2. Quartal 
Month:
Jun 
Journal issue:
Pages contribution:
681-720 
Reviewed:
ja 
Language:
en 
Publisher:
Springer US 
Print-ISSN:
0894-9840 
E-ISSN:
1572-9230 
Notes:
First Online: 17 August 2013 
Status:
Verlagsversion / published 
Semester:
SS 15 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text